VAERS Explorer
Back to explore

Report #2853979

Received Aug 13, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Male
Age
12 yrs
State
FL
Recovered
Not recovered
Vaccinated
Aug 11, 2025
Onset
Aug 12, 2025
Days to onset
1
Hospital days
—

Vaccines (3)

TypeNameManufacturerDoseLotRoute / Site
HPV9HPV (GARDASIL 9)MERCK & CO. INC.2Y015599IM / RA
MNQMENINGOCOCCAL CONJUGATE (MENVEO)NOVARTIS VACCINES AND DIAGNOSTICS1XL223IM / LA
TDAPTDAP (BOOSTRIX)GLAXOSMITHKLINE BIOLOGICALS69YB4GIM / LA

Symptoms (1)

Injection site erythema

Symptom narrative

Erythema at site of vaccination patient received Tdap and Menveo together in left deltoid, erythema appeared in the site of injection, mother was explained that is a side effect and that is expected with some vaccines. Patient was indicated to use cold compresses and Ibuprofen, and follow up in case of not response in few days. Mother states to understand indications.

Current illness

wart

Medical history

none known

Other medications

Compound W

Allergies

NKDA

Lab data

none